# SDR HALA2018090500417

- Difficulty date: September 5, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 21,643 hours, 3,327 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Condition: Tripped
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT; SHUT DOWN MANUALLY. FOUND THE APU GENERATOR SCAVENGE OIL FILTER DPI TRIPPED.  REMOVED THE FILTER AND NO REMNANTS WERE FOUND. REPLACED THE FILTER IAW AMM 49-91-41-960-801-A. OPS & LEAK CHECKED GOOD. NO FAULTS,  TESTED OK.
